# SDR ASOA20140322067

- Difficulty date: March 22, 2014
- Submitted: March 23, 2014
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450927
- Aircraft time: 19,927 hours, 12,890 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 14573740405
- Part serial: 14500927
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FOUND BRACKET SUPPORTING A OVERFLOW LINE FROM THE VENTRAL TANK CRACKED.  MAINTENANCE FABRICATED A NEW BRACKET AND INSTALLED IAW SRM 53-20-07.
